Wilko Paracetamol 500mg 16pk

0142455

Wilko Paracetamol 500mg 16pk

Pinch to Zoom

    Our Wilko paracetamol capsules provide effective pain relief for the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

    Always read the label.

    Medicinal product. For the relief of headache, migraine, neuralgia, toothache, sore throat and other aches and pains. Active ingredient, each tablet contains 500mg paracetamol. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 12 years old. Store out of reach and sight of children.

    Read More »

    £0.45

    In stock

    Want it tomorrow order within: *

    Delivery Options

    • Order & Collect FREE

      Order before 2pm for free delivery to your local store within 2 days.

      Excluding Sundays and public holidays.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 4 working days

      Delivered to home within 4 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Next Day Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivery will be between 8am Ė 6pm, Tuesday to Saturday, excluding public holidays.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Our Wilko paracetamol capsules provide effective pain relief for the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

    Always read the label.

    Medicinal product. For the relief of headache, migraine, neuralgia, toothache, sore throat and other aches and pains. Active ingredient, each tablet contains 500mg paracetamol. See enclosed leaflet for full ingredients list. Please read the enclosed leaflet carefully before use. If symptoms persist or if you do not get better consult your doctor. Do not give to children under 12 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Wilko
    • Capacity:
      NA
    • Type:
      Paracetamol
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      8.8CM
    • Material:
      NA
    • Width:
      7.1CM
    • Age:
      12
    • Depth:
      2.4CM
    • Model No:
      NA
    • Barcode:
      1424553

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed